Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Complex foliations generated by $ (1,1)$-forms


Author: M. Klimek
Journal: Proc. Amer. Math. Soc. 91 (1984), 601-606
MSC: Primary 32F05
MathSciNet review: 746098
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Complex foliations generated by $ (1,1)$-forms are studied in order to describe geometric properties of complex partial differential equations of Monge-Ampère type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F05

Retrieve articles in all journals with MSC: 32F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0746098-3
PII: S 0002-9939(1984)0746098-3
Article copyright: © Copyright 1984 American Mathematical Society